# SDR AALA20011552

- Difficulty date: August 1, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 59515841
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

TUL - FLT 1318 - EN ROUTE DFW-IND, AIR INTERRUPTED TO TUL DUE TO CRACKED WINDOW AT 12A.  LANDED TUL WITHOUT INCIDENT.  REPLACED CRACKED WINDOW AT 12A.  PRESSURIZATION AND LEAK CHECK OK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
